# SDR YENA2021050300304

- Difficulty date: April 29, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 78,953 hours, 29,324 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 135, JFK-ABQ. INFLIGHT REPORTED ACRID/BURNING ODOR THROUGHOUT CABIN PRIMARILY IN THE AFT GALLEY - ROW 17 DURING TAKEOFF / INTIAL CLIMB AND UPON LANDING IN THE FOWARD GALLEY; ACCOMPLISHED TSM 24-00-00-810-823-A. NO DEFECT NOTED COULDN'T DUPLICATE ITEM. AIRCRAFT OK FOR SERVICE. INFO NOTICE 2017-T015F
